Solutions of Riemann–Weber type half-linear differential equation

Ondřej Došlý

Address: Department of Mathematics and Statistics, Faculty of Science, Masaryk University, Kotlářská 2, CZ-611 37 Brno, Czech Republic

Abstract: We establish an asymptotic formula for a pair of linearly independent solutions of the subcritical Riemann–Weber type half-linear differential equation. We also complement the results of the author and M. Ünal, Acta Math. Hungar. 120 (2008), 147–163, where the equation was considered in the critical case.

AMSclassification: primary 34C10.

Keywords: Riemann–Weber half-linear differential equation, principal solution, modified Riccati equation, asymptotic formula.

DOI: 10.5817/AM2017-1-49